Yes it does. Once you get your meds regulated the hair should slow down on falling out. You mite want to talk to your doctor. If you take thyroid medicine you mite need your blood tested to see if you need your medicine adjusted. I am no means a doctor, this is my guess. I just had my thyroid removed 4 weeks ago . So its my guess. Good luck.
I've been taking Levothyroxine/Synthroid and using the same amount of mcgs for passed 6 years now. And my hair is still falling out, alot. My ears are even hurting/aching. Whenever my M. D. switched my medication to this drug,its been worse than not taking anything at all with exception to not getting drunk or extremely dizzy. I had previously been doing just fine after he finally got the right dose for me with another medication. Then suddenly switched declaring my insurance wouldn't no longer pay for the other. He checks my blood n says everything looks fine, so that's that! Sincerely I am not trying to make things more scary for U. Just keep in mind that what I'm sharing is mine alone,not yours and not your doctor. Just letting you know you're not alone. Once you get the right medicine if needed & adjustment I'm certain you'll be feeling a lot better & a big possibility all back to normal. Hair loss is very common but usually gets better and or goes away. Hang in there & give Us an update? Your new D.C. friend :)
- Thyroid Desiccated Information for Consumers
- Thyroid Desiccated Information for Healthcare Professionals (includes dosage details)
- Side Effects of Thyroid Desiccated (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2011 • 1 answer
Posted 23 Feb 2014 • 3 answers
Thyroid Desiccated - Hi, I started on Armour 60 mg approximately 6 weeks ago. I have to get my blood
Posted 10 Feb 2015 • 1 answer
Posted 23 Jul 2015 • 3 answers
Posted 13 Mar 2017 • 0 answers